# SDR GTIA2017081202153

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 06327
- Aircraft time: 11,268 hours, 5,126 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  PASSING THROUGH APPROX 7000 FT,  FA REPORTED FUMES IN THE AFT CABIN, DIRTY SOCK ODOR.  PERFORMED OPERATION CHECKED IAW TSM 05-50-00-810-831-A. COULD NOT DUPLICATE OPS CHECKED GOOD. AIRCRAFT IS OK FOR CONTINUED SERVICE.
